How do you combat vivid dreams from seroquel? Had to wean off mirtazapine

Not for you. If you are having vivid dreams and it is resulting in worsening mood or fatigue then perhaps Seroquel is not for you. Consult with your doctor for possible alternatives. Some people don't mind the vivid dreams if the medicine is working well otherwise.

Related Questions

I take 50mg of seroquel (quetiapine) every night. Ever since I began taking it I have had extremely vivid dreams. Is this normal?

Seroquel=vivid dream. Hi catha, seroquel (quetiapine) does cause vivid dreaming and is generally nothing to worry about. Read more...
Can be. Yes, it can cause vivid dreaming. It tends to delay rem which means that you are more likely to dream with dream recall upon awakening. This is not to say that you dream more but the dreams will have more reality. Generally not dangerous but can be frustrating. Read more...